# SDR USAA011402

- Difficulty date: December 15, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 55,127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CORRODED 1 INCH, FORWARD FACE OF FRAME STATION 263 RBL 10.  REPLACED CHORD ANGLE.  (M)
